Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Missed taking microgestin fe. Have spotting. Delayed periods. Pregnancy chances?

I ve been taking microgestin fe 1/20 for 4 months...this last month i missed one pill on week 2, but took it right away and didn t miss anymore; however, i started spotting and it lasted 2 weeks...some days heavier than others. i did have sex spotting. it stopped on the last day of week 3 before i was supposed to get my period, but i didn t get my period at all. may i be pregnant?
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Since you did not effectively miss any dose ( as you claim to have made up immediately), your cycle should be protected well enough. Had you missed a pill and made up after a day, two pills should be taken in the next dose or additional protection sought. In the current scenario, you can exclude/confirm pregnancy through estimation of the serum beta-hCG titres along with a clinical evaluation before you start on your next pack of pills. if negative, you can go for the next pack even if you do not see a period. Hope this helps.
Answered: Wed, 15 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor